# SDR ABXA9500787

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5912156159
- Condition: Damaged
- Location: Ws 200
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LEFT WING STRINGER NR 26 HAD PREVIOUS REPAIR AT XRS 200 THAT WAS NOT IAW THE SRM.  REPAIRED LEFT WING STRINGER IAW ABX REA D957-11735-MR.
